# SDR ANCF200600012

- Difficulty date: March 15, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 32,906 hours, 14,519 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, AMBER L REV LIGHT ON EICAS ILLUMINATED.  T/O WAS REJECTED AT 110 KTS.  TRANSFER TO DMI 003 MEL 78-31-1 CAT C.
